Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Skin got blotchy,discolored after being in sun after mini tummy tuck. How to rectify?

I had a mini tummy tuck in -April 2012. I went to Florida for 3 weeks in June and laid in the sun quite frequently. I had my suture scar line covered with my bathing suit bottom but the skin from my belly button down to my scar started to get blotchy and discolored with each passing day of being in the sun. Now that area of my stomach has been darker and blotchymthan the rest of my skin and won t go away. What has happened and what can I do to get my skin back to the same color as the rest of my stomach?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi the blotchy skin on the thighs and belly button is mostly due to phototocicity.nothing to worry.application of sunscreen in the morning and amylac lotion in the night can cure it within one week.if no response apply amylac lotion along with flutivate ointment can cure it.take a antioxidant daily once
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor